BibTeX record journals/tcs/BergeyC94

download as .bib file

@article{DBLP:journals/tcs/BergeyC94,
  author    = {A. Bergey and
               Robert Cori},
  title     = {On the Orbits of the Product of two Permutations},
  journal   = {Theor. Comput. Sci.},
  volume    = {131},
  number    = {2},
  pages     = {449--461},
  year      = {1994},
  url       = {http://dx.doi.org/10.1016/0304-3975(94)90184-8},
  doi       = {10.1016/0304-3975(94)90184-8},
  timestamp = {Wed, 07 Sep 2011 12:13:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/BergeyC94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}